Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Bao J., Abe Y., Zhuo Y. — An Integral Algorithm for Numerical Integration of One-Dimensional Additive Colored Noise Problems
Bao J., Abe Y., Zhuo Y. — An Integral Algorithm for Numerical Integration of One-Dimensional Additive Colored Noise Problems



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: An Integral Algorithm for Numerical Integration of One-Dimensional Additive Colored Noise Problems

Авторы: Bao J., Abe Y., Zhuo Y.

Аннотация:

Journal of Statistical Physics, Vol. 90, Nos. 3/4, 1998, p. 1037-1045.
We present an integral-closed algorithm for solving a Langevin equation driven
by an additive colored noise. Both the mean first passage time in a bistable
system and the diffusion current in a titled periodic potential are calculated and
the comparison with existing algorithms is carried out. The dependence of the
numerical results on the time steps is studied. Our algorithm is shown to have
high accuracy and stability.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1998

Количество страниц: 9

Добавлена в каталог: 28.09.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2022
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте